# SDR 20010108AP003

- Difficulty date: October 3, 2000
- Submitted: November 28, 2000
- Operation: Air carrier
- Aircraft: N776JA
- Make and model: Skrsky S76B
- Aircraft serial: 760315
- System (JASC): 7170 · Engine Drains
- Part: Drain Line
- Part number: 7630703502164
- Condition: Disconnected
- Location: Rt Eng Breather
- Stage of operation: LD
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LIGHT SMOKE DETECTED IN CABIN UPON ARRIVAL AT BOS.  SMOKE DETECTOR/AFT BAGGAGE CAUTION LIGHT ILLUMINATED AFTER PASSENGERS DEPARTED AIRCRAFT.  SMOKE DID NOT CONTINUE AFTER SHUTDOWN.  ENGINE BREATHER NR 2 TYGON HOSE BEHIND BAGGAGE COMPARTMENT PANEL DETACHED FROM TOP END.  RESECURED HOSE AND PERFORMED ENGINE RUN UP.  ALL NORMAL.  (M)
